Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 83, NWS Cleveland, OH

November 28, 2012

NWS Cleveland, OH issued this small craft advisory at Nov 28, 2012, 4:07 AM EST. It took effect at Nov 28, 2012, 8:00 AM EST. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2012, 4:07 AM EST (09:07 UTC)
In effect from
Nov 28, 2012, 8:00 AM EST
Expired
Nov 29, 2012, 9:34 PM EST
In force
38 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WHUS71 KCLE 280907
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
407 AM EST WED NOV 28 2012

LEZ145>149-281715-
/O.NEW.KCLE.SC.Y.0083.121128T1300Z-121130T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
407 AM EST WED NOV 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO
4 AM EST FRIDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL BECOME WEST
  TODAY AND CONTINUE TONIGHT. THE WINDS WILL SHIFT TO SOUTHWEST
  AND INCREASE TO 15 TO 25 KNOTS THURSDAY. SOME DIMINISHING OF THE
  WIND IS EXPECTED THURSDAY NIGHT TO 10 TO 20 KNOTS AS THEY SHIFT
  TO SOUTHERLY. WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET
  TODAY AND TO 5 TO 7 FEET TONIGHT. HOWEVER...THEY WILL SUBSIDE TO
  3 TO 5 FEET LATE TONIGHT. WAVES ARE NOT EXPECTED TO DROP BELOW 4
  FEET UNTIL THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
7 follow-up statements
551 
WHUS71 KCLE 281430
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 AM EST WED NOV 28 2012

LEZ145>149-282230-
/O.CON.KCLE.SC.Y.0083.000000T0000Z-121130T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 AM EST WED NOV 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL BECOME WEST
  THIS AFTERNOON AND CONTINUE TONIGHT. THE WINDS WILL SHIFT TO
  SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS THURSDAY. SOME
  DIMINISHING OF THE WIND IS EXPECTED THURSDAY NIGHT TO 10 TO 20
  KNOTS AS THEY SHIFT TO SOUTHERLY. WAVES OF 3 TO 5 FEET WILL
  BUILD TO 4 TO 6 FEET THIS AFTERNOON AND EVENING. HOWEVER...THEY WILL
  SUBSIDE TO 3 TO 5 FEET LATE TONIGHT. WAVES ARE NOT EXPECTED TO
  DROP BELOW 4 FEET UNTIL THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

GARNET
856 
WHUS71 KCLE 282029
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EST WED NOV 28 2012

LEZ145>149-290430-
/O.EXT.KCLE.SC.Y.0083.000000T0000Z-121129T2200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
329 PM EST WED NOV 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST
THURSDAY. 

* WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS WILL CONTINUE OVER
  THE EAST HALF OF LAKE ERIE THIS EVENING. WINDS WILL SHIFT TO THE
  SOUTHWEST AND BRIEFLY DECREASE TO 10 TO 20 KNOTS LATE TONIGHT.
  SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AGAIN THURSDAY
  LATE MORNING AND EARLY AFTERNOON. WAVES OF 3 TO 5 FEET WILL
  BUILD TO 4 TO 6 FEET THIS EVENING. WAVES WILL SUBSIDE TO 3 TO 5
  FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

GARNET
189 
WHUS71 KCLE 290322
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 PM EST WED NOV 28 2012

LEZ145>149-291130-
/O.CON.KCLE.SC.Y.0083.000000T0000Z-121129T2200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1022 PM EST WED NOV 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY.

* WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS OVER THE EAST HALF OF
  LAKE ERIE WILL SHIFT TO THE SOUTHWEST AND BRIEFLY DECREASE TO 10
  TO 20 KNOTS LATE TONIGHT. SOUTHWEST WINDS WILL INCREASE TO 15 TO
  25 KNOTS AGAIN THURSDAY LATE MORNING AND EARLY AFTERNOON. WAVES
  OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
126 
WHUS71 KCLE 290826
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
326 AM EST THU NOV 29 2012

LEZ145>149-291630-
/O.CON.KCLE.SC.Y.0083.000000T0000Z-121129T2200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
326 AM EST THU NOV 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WEST WINDS BETWEEN 15 AND 20 KNOTS EXPECTED
  INTO THE AFTERNOON. THIS WILL BUILD WAVES TO 3 TO 5 FEET THIS
  MORNING. WINDS AND WAVES WILL DECREASE LATE THIS AFTERNOON AS
  WINDS SHIFT TO THE SOUTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
838 
WHUS71 KCLE 291451
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
951 AM EST THU NOV 29 2012

LEZ145>149-292300-
/O.EXT.KCLE.SC.Y.0083.000000T0000Z-121130T0400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
951 AM EST THU NOV 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL BECOME
  SOUTH AND DIMINISH TO 10 KNOTS OR LESS TONIGHT. WAVES 3 TO 5
  FEET WILL BUILD TO 4 TO 6 FEET THIS AFTERNOON AND THEN SUBSIDE
  TO 2 FEET OR LESS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
811 
WHUS71 KCLE 292014
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
314 PM EST THU NOV 29 2012

LEZ145>149-300400-
/O.CON.KCLE.SC.Y.0083.000000T0000Z-121130T0400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
314 PM EST THU NOV 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS BECOMING SOUTH
  AND DIMINISHING TO 5 TO 10 KNOTS. WAVES 4 TO 6 FEET SUBSIDING TO
  1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
607 
WHUS71 KCLE 300234
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
934 PM EST THU NOV 29 2012

LEZ145>149-300345-
/O.CAN.KCLE.SC.Y.0083.000000T0000Z-121130T0400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
934 PM EST THU NOV 29 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT CRITERIA. 

$$

OUDEMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 4:04 AM EST, 3 minutes earlier.

Area forecast discussion, Nov 28, 4:04 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EST WED NOV 28 2012

.SYNOPSIS...
A COLD FRONT ASSOCIATED WITH A CLIPPER TYPE STORM SYSTEM WILL MOVE
ACROSS THE REGION TODAY. HIGH PRESSURE WILL THEN BUILD INTO THE AREA
TONIGHT WITH ANOTHER CLIPPER PUSHING A COLD FRONT INTO THE REGION
LATE THURSDAY. THIS FRONT WILL STALL OVER CENTRAL OHIO THEN MOVE
BACK TO THE NORTH LATE THURSDAY NIGHT INTO FRIDAY. WARM AIR WILL
SURGE INTO NORTHERN OHIO AND NW PA AHEAD OF A STORM SYSTEM THAT
WILL NOT ARRIVE UNTIL SATURDAY NIGHT INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLIPPER TYPE STORM SYSTEM WILL SWING ACROSS THE CENTRAL GREAT LAKES
BY LATE THIS MORNING WITH SOME COLDER AIR SPILLING ACROSS LAKE
ERIE IN ITS WAKE. THIS WILL ALLOW FOR A PERIOD OF LAKE EFFECT
SNOW SHOWERS TO DEVELOP. SOUTHWEST FLOW OVER THE WATERS WILL
BECOME WESTERLY BY AFTERNOON ALLOWING ANY LAKE EFFECT BANDS
DIRECTED INTO WESTERN NY TO SHIFT SOUTHWARD. THE WINDOW OF
OPPORTUNITY IS FAIRLY SHORT WITH THIS SYSTEM. BEST LIFT AND
INSTABILITY OFF OF THE LAKE LOOK TO BE FROM AROUND 14Z THROUGH
22Z. SINCE THE BANDS WILL BE MOVING AROUND IT WILL BE DIFFICULT TO
PRODUCE SIGNIFICANT ACCUMULATIONS ACROSS NW PA. AT THIS POINT WE
BELIEVE THERE WILL BE AROUND AN INCH FOR ERIE COUNTY. HOWEVER CAN
NOT RULE OUT A FEW LOCATIONS NEAR THE PA/NY LINE GETTING 2 TO 3
INCHES IF A STRONGER BAND CAN DEVELOP.

TEMPERATURES WILL AGAIN BE ON THE COOL SIDE TODAY WITH MOST
LOCATIONS REMAINING IN THE 30S. IF CLOUD COVER THINS FASTER THAN
ANTICIPATED ACROSS THE WEST AND SOUTH THEY MAY BE ABLE TO NUDGE
INTO THE LOWER 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL THEN BE IN CONTROL OF THE WEATHER INTO THURSDAY
BUT ANOTHER CLIPPER WILL MOVE ACROSS ONTARIO BY THURSDAY
AFTERNOON PUSHING A WEAK FRONT INTO THE AREA. THIS FRONT WILL
STALL OVER CENTRAL OHIO THEN MOVE BACK TO THE NORTH AS A WARM FRONT
LATE THURSDAY NIGHT INTO FRIDAY. THERE MAY BE A PERIOD OF LIGHT
SNOW ACROSS THE NORTHEASTERN PORTION OF THE COUNTY WARNING AREA BY
FRIDAY MORNING. IF THERE IS ENOUGH MOISTURE AVAILABLE WE MAY BE
ABLE TO GENERATE A HALF AN INCH TO AN INCH OF SNOW ACROSS NW PA.

THE WARM FRONT WILL LIFT NORTH OF THE ENTIRE REGION BY SATURDAY
MORNING ALLOWING WARM AIR TO SURGE NORTHWARD. IT WILL BE WARMER
ACROSS MUCH OF THE AREA ON FRIDAY WITH ALL BUT NW PA SEEING HIGHS
INTO THE MIDDLE AND UPPER 40S. AS THE AIR WARMS A BIT MORE ON
SATURDAY IT WILL BECOME BREEZE WITH HIGHS INTO THE UPPER 40S NE TO
MIDDLE 50S SW.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
COLD FRONT IS EXPECTED TO MOVE EAST TOWARD THE AREA AND BECOME
NEARLY STATIONARY AS IT LAYS WEST TO EAST ACROSS THE LAKE BY SUNDAY
NIGHT. PRECIPITATION IS EXPECTED TO REMAIN WELL AHEAD OF THE FRONTAL
BOUNDARY AS IT MOVES THROUGH THE REGION.

AS FRONT STALLS OVER THE LAKE...IT WILL HANG THERE OR OVER NORTHERN
OHIO AND NORTHWEST PENNSYLVANIA THROUGH MONDAY AND THEN BEGIN TO
LIFT BACK NORTH AS A WARM FRONT MONDAY NIGHT. FAIRLY DEEP LOW
PRESSURE SYSTEM MOVES NORTHEAST INTO THE WESTERN GREAT LAKES BY
MONDAY AS UPPER LEVEL RIDGE AMPLIFIES OVER THE EASTERN UNITED STATES
BY MONDAY. THIS IS IN RESPONSE TO VIGOROUS SHORT WAVE TROUGH DIVING
SOUTHEAST INTO THE WESTERN UNITED STATES. THIS FAIRS WELL FOR THE
FORECAST AREA AS WARM AIR ADVECTION IS EXPECTED TO CONTINUE THROUGH
THE WEEKEND INTO EARLY NEXT WEEK. COLD FRONT EVENTUALLY PASSES
THROUGH THE REGION FROM WEST TO EAST ON TUESDAY AND THIS FRONT WILL
USHER IN SOME COLDER AIR FOR THE MIDDLE OF THE WEEK.

LOOKING FURTHER DOWN RANGE INTO THE END OF NEXT WEEK...COLD SPELL
WILL BE SHORT LIVED YET ANOTHER WEAK UPPER LEVEL RIDGE BUILDS INTO
THE REGION ALLOWING FOR A RETURN TO WARM AIR ADVECTION ONCE AGAIN.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
A SHORTWAVE TROUGH WILL DIP SOUTH ACROSS THE LOWER GREAT LAKES
THIS EVENING ERODING THE PERIPHERY OF A SURFACE HIGH CURRENTLY
OVER THE AREA. THIS WILL ALLOW MID AND HIGH CLOUDS TO SPILL IN
FROM THE WEST AS EARLY AS 07Z ACROSS TOL...FDY...AND MFD..AND THEN
THE REMAINING SITES BY 10Z. WINDS WILL STRENGTHEN OUT OF THE SOUTH
AND THEN WEST DURING THE OVERNIGHT AS THE TROUGH PULSES EASTWARD.
FDY AND ERI COULD SEE OCCASIONAL GUSTS GRTR THAN 20 KTS. CLEARING
WILL OCCUR AS EARLY AS 15Z IN THE WEST. HOWEVER STRONG FLOW OFF
THE LAKE WILL ALLOW FOR MVFR CIGS AND LIGHT SNOW AT ERI BEGINNING
AROUND 18Z.

OUTLOOK...NON VFR POSSIBLE WEDNESDAY NIGHT IN LIGHT SNOW DOWNWIND
OF THE LAKE. NON VFR POSSIBLY FRIDAY AND SUNDAY.

&&

.MARINE...
SMALL CRAFT FLAGS WILL BE FLYING THIS MORNING AND WILL CONTINUE
UNTIL THURSDAY NIGHT AS WINDS INCREASE OVER THE LAKE. DECIDED TO
START THE ADVISORY AROUND 8 AM THIS MORNING. THERE IS A POSSIBILITY
THAT THE WAVES COULD BUILD TO 4 FEET AN HOUR OR TWO BEFORE THAT BUT
8 AM APPEARS IT SHOULD HOLD IT.

WINDS DIE OFF RATHER QUICKLY THURSDAY NIGHT AND WAVES SUBSIDE AS
WELL. HOWEVER...THIS WILL BE SHORT LIVED AS WINDS START TO INCREASE
ON FRIDAY INTO EARLY FRIDAY NIGHT. GRADIENT WEAKENS SATURDAY MORNING
ALLOWING WAVES TO SUBSIDE AS WELL. LAKE SHOULD BE QUIET SATURDAY
NIGHT BUT SOUTHWEST FLOW DEVELOPS FOR SUNDAY AND INCREASES. THIS MAY
WIND UP BEING A WEEK WHERE SMALL CRAFT ADVISORIES GO UP AND DOWN
THROUGH THE COURSE OF THE WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 4 AM EST FRIDAY
     FOR LEZ145>149.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...LOMBARDY
AVIATION...MAYERS
MARINE...LOMBARDY
Hazardous weather outlook, Nov 27, 4:12 AM EST, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EST TUE NOV 27 2012

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-280915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
412 AM EST TUE NOV 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.